Archive for Rational Mechanics and Analysis

, Volume 86, Issue 2, pp 125–145

Semicontinuity problems in the calculus of variations

Authors

  • Emilio Acerbi
    • Scuola Normale Superiore
    • Istituto di Matematica “R. Caccioppoli”Università di
  • Nicola Fusco
    • Scuola Normale Superiore
    • Istituto di Matematica “R. Caccioppoli”Università di
Article

DOI: 10.1007/BF00275731

Cite this article as:
Acerbi, E. & Fusco, N. Arch. Rational Mech. Anal. (1984) 86: 125. doi:10.1007/BF00275731

Copyright information

© Springer-Verlag GmbH & Co. KG 1984